Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016, Article ID 4873083, 12 pages
http://dx.doi.org/10.1155/2016/4873083
Research Article

Optimal Control Problem Investigation for Linear Time-Invariant Systems of Fractional Order with Lumped Parameters Described by Equations with Riemann-Liouville Derivative

V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Profsoyuznaya Street 65, Moscow 117997, Russia

Received 29 November 2015; Accepted 3 May 2016

Academic Editor: Francisco Gordillo

Copyright © 2016 V. A. Kubyshkin and S. S. Postnov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. A. Kubyshkin and S. S. Postnov, “Optimal Control Problem Investigation for Linear Time-Invariant Systems of Fractional Order with Lumped Parameters Described by Equations with Riemann-Liouville Derivative,” Journal of Control Science and Engineering, vol. 2016, Article ID 4873083, 12 pages, 2016. https://doi.org/10.1155/2016/4873083.